Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    25
  • views
    7664

Day 43 Horrifying news

Karen L.

347 views

- Accutane day 43 on 20 mg going on 10 mg :D

- No new acne.

- Dry, red and flakking skin.

Received some horrifying news today at my derms' office; my derm is putting me on 10 mg beginning from tomorrow. I couldn't convince her to let me stay on 20 mg. I even began over the 120 mg per kilo you need in order to minimize acne to come back, she said and I quote "Ã am the specialist and I know what is good for you and we are going to experiment". Thus, she wants to experiment with my dosage a.k.a my face!!! I almost forgot why I disliked her, now I remember.

I haven't had active acne for 3 weeks now, I should be very happy and content however my pores have become huge since a few days. I have dry and red patches on my face and I don't dare to scrub or put too much moisturizing cream on my face (my derm doesn't want me to use moisturizing cream at all). Maybe the 10 mg is better I'm just frightened it will get worse.

Has anyone had the same experience? Been put on a lower dosage so early?

Love Karen



2 Comments


Recommended Comments

Hey girl, sorry to hear about the decrease in the dosage. Hope it won't show on your skin. Don't worry too much, think how great is not to have new spots for a few weeks! don't forget about that. smile :- it will soon be over and you will have a perfect skin.

Share this comment


Link to comment

ohhhh don't worry karen!!!u're making such a good progress with your skin.I'm sure u'll be fine pretty soon so dun panic :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×